# SDR SWIA200819265

- Difficulty date: February 25, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 35,152 hours, 29,296 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rod End
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT ACTUATING HANDLE AT PIN ROD ENDS ARE CORRODED.  REPLACED CLEVIS PINS IAW 52-21-02.
